# SDR AALA980674

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misinstalled
- Location: Bs 385
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - P/A REPAIR NOT PROPERLY INSTALLED, NO RADIUS IN FILLER.  NO E/D ON FILLER AND NUMEROUS FASTENERS HEADS ARE TO HIGH AND PIECE OF WOOD JAMMED UNDER EDGE OF DOUBLER.  REMOVED PREVIOUS REPAIR AND INSTALLED NEW DOUBLER PER SRM 53-30-3.  (M)
